I was suffering from anxiety attacks but I haven't had one in a few months.I was recently put on Morphine CR 15 milligrams orally,and for the past few days I have had an axiety atleast once or twice a day.Can taking Morphine be causing these attacks or is it something else?
I don't know, all I know is any new med I start can give me anxeity attacks..my pain med made me aggitated and gave me anxeity attacks for 2 weeks, and morphine is a strong one... call your dr, if you are on any anxeity meds, they may need to be adjusted... wish I could help more..
Yes morphine can cause those attacks for months. A good way to control it is with your diet. Make sure you have some food before you take a pill ( a couple crackers will work fine ) keep a portable fan close by, it's ok and normal to take your sweater off and on on a few times while your going through it. Marijuana helps a lot too
- Morphine Information for Consumers
- Morphine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Morphine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jul 2010 • 31 answers
Pain - I have been taking 100 mg ms contin er 2x a day, plus morphine 30 mg IR 3x a day and its not?
Posted 18 Dec 2011 • 3 answers
I am 31 years old .I have GAD with panic disorder ,panic attacks,agorophobia,chronic back pain,.I am
Posted 21 Dec 2011 • 1 answer
Posted 26 Jan 2013 • 1 answer
Posted 23 Mar 2014 • 2 answers